MAUDE Adverse Event Report: ATRICURE, INC. ATRICURE CRYOICE CRYOABLATION SYSTEM (CRYO2); DEVICE, SURGICAL, CRYOGENIC

ATRICURE, INC. ATRICURE CRYOICE CRYOABLATION SYSTEM (CRYO2); DEVICE, SURGICAL, CRYOGENIC
Model Number CRYO2
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with cad (coronary artery disease) and new onset of sob (shortness of breath).Procedure: cabg x 2 (coronary artery bypass graft), mitral valve replacement, maze and left atrial appendage occlusion.The probe was inside the patient and did not freeze when used.It was removed from the patient and attempted to reactivate outside the body and would not freeze.A new one obtained and froze without issues.No known harm to patient- delay in procedure.Manufacturer response for device, surgical, cryogenic, atricure cryoice cryoablation system (cryo2) (per site reporter): will obtain.

Brand Name
ATRICURE CRYOICE CRYOABLATION SYSTEM (CRYO2)
Common Device Name
DEVICE, SURGICAL, CRYOGENIC
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
MDR Report Key17142629
Report Number17142629
Device Sequence Number11239683
Product Code GXH
UDI-Device Identifier30840143902646
UDI-Public(01)30840143902646(17)251201(10)126011
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/31/2023
Report Date (Section F) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRYO2
Device Catalogue NumberA000683-6
Device Lot Number126011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight90 KG
Date Report Sent to FDA05/31/2023